Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Trachibrady syndrome and pacemaker. Taking Digoxin and Metoprolol. Shortness of breath due to side effects?

I HAVE TACHIBRADY SYNDROME AND A PACEMAKER. I TAKE DIGOXIN. AFTER A RECENT DIZZY SPELL THEY PUT ME ON METOPROLOL SUCCINATE ER 50 MG. IN READING THE INFORMATION ON THIS NEW DRUG IT SAYS IT IS CONTRAINDICATED IF ONE IS TAKING DIGOXIN. I AM NOT FEELING WELL, SHORT OF BREATH SINCE THEY ADDED THE METROPROLOL. I WILL CALL MY DR. ON MONDAY...SHOULD I CALL THE DR. ON CALL NOW?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The contraindication is relative and not absolute… there are thousands of patients receiving the combination…
Shortness of breath may mean – precipitation of left heart failure / or wheezing – precipitated by the beta blocker, metoprolol…
YOU MUST TALK TO THE DOCTOR ON CALL

Take care     
Wishing all well
God bless
Good luck
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor